# SDR CALA2021112502173

- Difficulty date: November 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 80,139 hours, 17,707 cycles
- System (JASC): 3400 · Navigation System
- Part: Fmc
- Part number: 4052506955
- Part serial: NA
- Condition: Failed
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R FMC FAIL ITEM LOCKED BY TOMC ON OTHER FMC INPUT BUS. TMC FINDS NO DATA ON FMC DATA BUS, MCDP P-11, FAULT CLEARED AND UNABLE TO DUPLICATE AGAIN. ....WITH RIGHT FMC. AND REPLACED LEFT FMC WITH NEW PART. S/N NO INFC L-R FMC DATA. CROSS CHANNEL ACTIVITY MONITOR INPUT DATA 0106F604 IS NOW INSTALLED IN RIGHT POSITION (FORMER LEFT FMC) FAIL.REF FIM 22-02 TASK 826 WDM 34-64-14 REPLACED LEFT FMC PER AMM 34-61-01-024-001-002/-424-005-002 INSTALLED CURRENT SOFTWARE PER 34-61-00-470-801-C2/C3.OPS NORMAL UNLOCK TO UPDATE ACCOMPLISHED FMC BITE AND OPERATIONAL TEST PER AMM 34-61-00-715- T/S PER FIM 22-02 TASK 823. FOUND FAULT MESSAGE 110081,120071, GAINED ACCESS AND VISUALLY INSPECTED WIRING AT TB145, TB133 & AFTER POWER CYCLE, RIGHT FMC FAILED AND ASSOCIATED EICAS MSG AND CHECKED FOR POWER AND GROUND AT E2-3 CONNECTOR D353C BEHIND ACCOMPLISHED FMC SYSTEMS TEST PER AMM 34-61-00, TEST PASSED IN A 001-001, NO FAULTS. INSPECTED FMC COMPUTER INSPECTION AT E2-3 310071, 11071, 130071,120081,310081. NO PAST LEGS. MESSAGE TB163 REF WDM 34-61-11 & 23-22-32 SHT 1, NO FAULTS FOUND. FMC "FAIL" LIGHT ON RIGHT CDU. FMCS COMPUTER HAD "FAIL" AND RIGHT FMC. REF WDM 34-61-21 SHT 1, POWER AND GROUND WERE GOOD. ALL CONFIGURATIONS. ACCOMPLISHED SHAKE DOWN AT E3-2 AND TB145 FOR CONDITION AS SECURITY. NO DEFECTS FOUND. POSITIVE AIRFLOW AT ACTIVITY MONITOR CANNOT FIND DATA ON INTERFACING FMC DATA BUS. "TEST IN PROGRESS" LIGHTS FLICKERING IN FORNT OF RIGHT FMCS AND TB133, NO DEFECTS NOTED. SWAPPED,POWER N
